Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Themusic

reaching the end of my accutane cycle

i went to my derm last week and she discharged me with one last month of roaccutane,

anyway iv been on 20mg for the first month and 80 for the 2.3.4.5 and im on 80 for my final month.

my question is this morning i woke up with a big yellow spot on my face, is this normal so late into the course? iv been clear since the second month aswell, just have alot of red marks and a red shade to my face.

Share this post


Link to post
Share on other sites

There are people on this board that got a breakout even a month after their treatment, but after 2 months after the end of the course the real results can be observed. So if you will still breakout 2-3 months after it then you can be worried.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×